# SDR USAA060528

- Difficulty date: March 28, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377.7, LBL 65 - RBL 65; CORROSION TASK C53-221-03, LEVEL 1.  CUT OUT DAMAGED AREA, INSTALLED NEW UPPER CHORD PER TYP REP 53-15-01 & SRM 53-00-51, DEFECT SIZE: 4"L X 2"W X .044"D.
